Top answers from doctors based on your search:
Disclaimer

pamelor

A 41-year-old member asked:
Dr. Mark Reynolds
32 years experience in Psychiatry
Yes, for some.: It is generally thought that antidepressants are equally effective in treating depression. Pamelor or nortriptyline, is a tricyclic antidepressants t ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 44-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience in Psychiatry
Pamelor (nortriptyline): Please clarify. What is it prescribed for?.
2
2 thanks
A 39-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience in Psychiatry
Pamelor (nortriptyline): Is an old tricyclic antidepressant used for depression, sleep, headache prophylaxis and some neurological ailments with pain.
2
2 thanks
A 55-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience in Psychiatry
Pamelor (nortriptyline): They are same medicine. Pamelor is brand & nortriptyline is generic.
A 47-year-old member asked:
Dr. Cyma Khalily
34 years experience in Psychiatry
FOR WHAT?: Pamelor (nortriptyline) is from the tricyclic antidepressant class of medications. It can also be used for anxiety, insomnia, chronic pain, and migrai ... Read More
1
1 thank
A 51-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience in Psychiatry
Pamelor (nortriptyline): In selected cases, tricyclic antidepressants can work for ha's., such as Elavil or pamelor (nortriptyline).
A 40-year-old member asked:
Dr. William Patterson
48 years experience in Psychiatry
NO!: No. Pamelor (nortriptyline) is used to treat depression but if the pain is associated with or made worse by depression, the pain may decrease if depre ... Read More
A 39-year-old member asked:
Dr. Luis Villaplana
34 years experience in Internal Medicine
Somnolence, tirednes: A, fatigue, headache, numbness , tingling. Excess appetite.
1
1 thank
A 50-year-old member asked:
Dr. James Saccomando
19 years experience in Psychiatry
Not usually: Pamelor (nortriptyline) can cause weight gain. However, depression can cause weight loss or weight gain so treating depression can possibly cause the ... Read More
1
1 thank
A 46-year-old female asked:
Dr. Ashley Bone
16 years experience in Psychiatry
Most likely, yes.: There is little research on feverfew, as it is an herbal, but from what is known about it, it does not act in the same way that Pamelor (nortriptyline ... Read More
1
1 comment
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month